Jump to content

Bp Sitting Is 88/64, Hr 76 & Standing 77/60, Hr 89


Maxine
 Share

Recommended Posts

Still struggling with this virus, and each morning it feels like I'm getting some headway as I feel things try to loosen up, then it seems to get worse by evening.

My BPs have been very low, and I feel my adrenaline try to compensate, but then it fades. I'm so very wiped out, but trying to keep sitting upright so my chest continues to clear----and I also try to move about. I'm forcing fluids also, but peeing them right back out. I have pushed myself to get out of the house at least every other day or so, even if it's just a trip to the store with my husband. I feel if I sit idle, I will become even more deconditioned. I'm not stupid, as I do rest a LOT.

I have been telling my ANS doc about the very low BPs, but I think he's not sure what to do because of the partially blocked CSF--(cerebral spinal fluid report from my NSG). Florinef or midodrine might aggravate that----with high fluid pressures. This is the only reason I can think of why the florinef hasn't been used. Between a rock and a hard place there I guess. I know my my cervical/cranail instability symptoms get worse near my period, so the higher fuids from that is probably the cause, and this was discussed with my ANS Doc as well. If he remembers this, then he is sharp as you know what.

My blood work has been weird, but the docs don't seem concerned. IGA level of 478 which is about 60 above the reference reading, glomular filtration reading--(kidney function), is 81 which is below normal putting me in stage 2 kidney disease---however, my brother in law is a urologist and said this is mild, but said I should at least find out the cause--i.e.---> prescription drugs, virus, ect., and get my creatinine levels checked again. Also, my hydroxyproline levels are -0-! this is an important protein needed in collagen. To me, I would think this all needs further investigation.

I just don't feel very stable.

Maxine :0)

Link to comment
Share on other sites

Hi Ernie,

I'm on wellbutrin right now, but it's not enough. We tried to increase it two years ago, but it was making me numb.

I'd like to try florinef, but I don't know how it will be with cranial pressure which can be high for people with cervical/cranial instability and partially blocked cerebral spinal fluid flow.

I don't see Dr. Grubb until June, so there's my options---------- B):blink::huh::o I don't see anyone else for my POTS other then him.

Maxine :0)

Link to comment
Share on other sites

Thanks Ernie,

I'm not sure, but if this doesn't get any better, we have to try something.

I see my PCP next week. He has an open mind, and looks outside the box. Maybe he knows a little about dysautonomia----I hope. I didn't see him very long at my first appt. I saw the NP who was very good, then him after. This appointment is when I see him for a longer period of time.

I'd like to try a smidge of florinef at least. I don't want to wait until June, and I don't want to see anyone else in Dr. Grubb's office other then him. Maybe my PCP can contact him.

Maxine :0)

Link to comment
Share on other sites

based on the mechanisms of how each med works, i would tend to think midodrine/ proamatine would be less of a concern in regard to possible issues with cranial pressure. there's also the advantage that it's short-acting whereas florinef is longer acting & thus takes longer to build up but also to fully leave your system should there be a problem with the med. obviously it's a decision that has to be made by you and your doc but just thought i'd add those bits of info to factor into the equation.

hang in there,

B) melissa

Link to comment
Share on other sites

Thanks Sunfish,

I remember now that the NP from Dr. Grubb's office tried the generic form of midodrine in 2005----(sorry about that). I didn't have a good reaction, and I had a headache. Athough I discussed my concerns about the low BP after that, no other treatments were mentioned that I remember. My memory isn't the best, and I just now remembered the generic midodrine. Or is the proamitine the brand name----I'm confused?

I just think the ANS doc was concerned about the cranial pressures, and perhaps the NP didn't see those records.

I am surprised I haven't passed out, as I feel near syncope quite a bit, and it also feels like climbing a mountain just walking a few hundred feet, and steps are even worse. It's funny, because I don't notice big headaches, just dull, throbbing pain very low in my skull into my neck, and my whole spine is very painful on and off. It would seem that with partially blocked CSF, I'd have monster headaches. They do get severe if I'm moving around more then my usual---over doing it, but I think this is from the instability.

I felt so good in 2002 when IV steroids were used during my surgery, and just after. That summer I even tolerated the heat better, and I felt pretty decent into 2003.

I also have poor vascular tone from the EDS.

Maxine :0)

Link to comment
Share on other sites

Maxine, ProAmitine is a brand of Midodrine. There are several different generic versions of midodrine available. I started a thread a few months ago on generic midodrine and people's experiences - it should come up in a search for "Generic midodrine".

Flop

Link to comment
Share on other sites

rqt9191

I'm embarrassed to say---NO, not yet. I was given a prescription, but I think it was summer time, and I'm so bothered by the heat-------it's intolerable. But I should at least try the knee highs, as those could probably be tolerated in the heat. I tried some thigh highs on from my mothers stocking early this year, and they were so hard to get on I never wore them to see how it would work out.

The knee highs might at least help a little-- ;)

I have very little arm strength, and becuase of my EDS, my joints are hypermobile, and my shoulders, hands, and wrists are often bothered, and this is why I struggled putting on the thigh highs. Plus I hatd how they felt on my upper thigh, and my thighs are not big at all.

I'm sure my virus is making my BP issues worse then my usual. By evening it usually goes up, but since this virus hit my BP has been really unstable.

Maxine :0)

Link to comment
Share on other sites

hope your feeling better with that virus maxine!! and also hope your bp is higher too!!!

HUGS :(:angry:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...